Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 14, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Mar 20, 2022, 8:40 PM CDT for 24 counties in Texas; 5 counties in New Mexico. It took effect at Mar 21, 2022, 12:00 PM CDT. It was in force for 8 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 20, 2022, 8:40 PM CDT (01:40 UTC)
- In effect from
- Mar 21, 2022, 12:00 PM CDT
- Expired
- Mar 21, 2022, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
All 29 counties
Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Borden County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Presidio County, TX, Reagan County, TX, Reeves County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 67 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 1:27 PM CDT | NON-TSTM WND GST 68 | Pine Springs, TX | |
| Mar 21, 3:06 PM CDT | NON-TSTM WND GST 59 | 5 Sw Saint Lawrence, TX | |
| Mar 21, 5:15 PM CDT | NON-TSTM WND DMG | 1 E Fort Stockton, TX | CORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM 1 E FORT STOCKTON. LIGHT SHOWERS (MOSTLY VIRGA) IN THE FORT STOCKTON VICINITY CONTRIBUTED TO LOCALLY ENHANCED WIND GUSTS UP TO 65-70 MPH. ONE BUSINESS LOST MUCH OF ITS SHINGLE ROOFING AND ANOTHER LOST ITS METAL RO |
| Mar 21, 5:15 PM CDT | NON-TSTM WND DMG | 1 E Fort Stockton, TX | SHOWERS IN THE VICINITY CONTRIBUTED TO LOCALLY ENHANCED WIND GUSTS UP TO 65-70 MPH. LOSS OF METAL ROOF AND SHINGLES FROM A BUSINESS BUILDING WHICH CAUSED DAMAGE TO AN ADJACENT PROPERTY. DAMAGE SWATH WAS APPROXIMATELY 600 FT IN LENGTH FROM 300 E DICKINSON BLVD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3347 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
565 WWUS84 KMAF 210140 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 840 PM CDT Sun Mar 20 2022 ...RED FLAG WARNING NOW IN EFFECT MONDAY AFTERNOON FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FT WINDS OF 25 MPH OR MORE, AND VERY HIGH TO EXTREME FIRE DANGER FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS... NMZ116-118-119-TXZ045>048-050>053-059>063-067>070-075-082-270>282- 211345- /O.UPG.KMAF.FW.A.0014.220321T1700Z-220322T0100Z/ /O.NEW.KMAF.FW.W.0014.220321T1700Z-220322T0100Z/ Sacramento Foothills and Guadalupe Mountains-Eddy Plains-Lea- Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Terrell-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 840 PM CDT Sun Mar 20 2022 /740 PM MDT Sun Mar 20 2022/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM CDT /7 PM MDT/ MONDAY FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, Glasscock, Ward, Crane, Upton, Reagan, Pecos, Terrell, Sacramento Foothills and Guadalupe Mountains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains, Davis Mountains Foothills, Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...For the Warning...This afternoon into evening. For the Watch...Monday afternoon and early evening. * WINDS...West 25 to 35 mph with gusts up to 50 mph. In the Guadalupe and Davis Mountains...west 45 to 55 mph with gusts to 75 mph. * RELATIVE HUMIDITY...As low as 11 percent. * RFTI...4 to 5 or near critical to critical. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
3 follow-up statements
170 WWUS84 KMAF 210214 CCA RFWMAF URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Midland/Odessa TX 914 PM CDT Sun Mar 20 2022 ...RED FLAG WARNING NOW IN EFFECT MONDAY AFTERNOON FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FT WINDS OF 25 MPH OR MORE, AND VERY HIGH TO EXTREME FIRE DANGER FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS... NMZ116-118-119-TXZ045>048-050>053-059>063-067>070-075-082-270>282- 211345- /O.UPG.KMAF.FW.A.0014.220321T1700Z-220322T0100Z/ /O.COR.KMAF.FW.W.0014.220321T1700Z-220322T0100Z/ Sacramento Foothills and Guadalupe Mountains-Eddy Plains-Lea- Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Terrell-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 914 PM CDT Sun Mar 20 2022 /814 PM MDT Sun Mar 20 2022/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM CDT /7 PM MDT/ MONDAY FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, Glasscock, Ward, Crane, Upton, Reagan, Pecos, Terrell, Sacramento Foothills and Guadalupe Mountains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains, Davis Mountains Foothills, Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...Monday afternoon and early evening. * WINDS...West 25 to 35 mph with gusts up to 50 mph. In the Guadalupe and Davis Mountains...west 45 to 55 mph with gusts to 75 mph. * RELATIVE HUMIDITY...As low as 11 percent. * RFTI...4 to 5 or near critical to critical. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
903 WWUS84 KMAF 210832 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 332 AM CDT Mon Mar 21 2022 ...RED FLAG WARNING NOW IN EFFECT TODAY FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FT WINDS OF 25 MPH OR MORE, AND VERY HIGH TO EXTREME FIRE DANGER FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS... NMZ116-118-119-TXZ045>048-050>053-059>063-067>070-075-082-270>282- 212200- /O.CON.KMAF.FW.W.0014.220321T1700Z-220322T0100Z/ Sacramento Foothills and Guadalupe Mountains-Eddy Plains-Lea- Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Terrell-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 332 AM CDT Mon Mar 21 2022 /232 AM MDT Mon Mar 21 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, Glasscock, Ward, Crane, Upton, Reagan, Pecos, Terrell, Sacramento Foothills and Guadalupe Mountains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains, Davis Mountains Foothills, Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...Monday afternoon and early evening. * WINDS...Plains... Southwest 20 to 30 mph with gusts up to 45 mph. Mountains... West 30 to 40 with gusts to 60 mph. * RELATIVE HUMIDITY...As low as 10 percent. * RFTI...4 - 5 or near critical to critical PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
569 WWUS84 KMAF 211905 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 205 PM CDT Mon Mar 21 2022 ...RED FLAG WARNING NOW IN EFFECT TODAY FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FT WINDS OF 25 MPH OR MORE, AND VERY HIGH TO EXTREME FIRE DANGER FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS... NMZ116-118-119-TXZ045>048-050>053-059>063-067>070-075-082-270>282- 220100- /O.CON.KMAF.FW.W.0014.000000T0000Z-220322T0100Z/ Sacramento Foothills and Guadalupe Mountains-Eddy Plains-Lea- Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Terrell-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 205 PM CDT Mon Mar 21 2022 /105 PM MDT Mon Mar 21 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR SOUTHEASTERN NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, Glasscock, Ward, Crane, Upton, Reagan, Pecos, Terrell, Sacramento Foothills and Guadalupe Mountains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains, Davis Mountains Foothills, Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...This afternoon and early evening. * WINDS...In the Plains, west 25 to 35 mph with gusts up to 55 mph. For the mountains, west 40 to 50 with gusts up to 70 mph. * RELATIVE HUMIDITY...As low as 9 percent. * RFTI...5 to 6 or critical. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 20, 6:40 PM CDT, 2 hours earlier.
Area forecast discussion, Mar 20, 6:40 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
640 PM CDT Sun Mar 20 2022
...New AVIATION...
See 00z aviation discussion below.
.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Sun Mar 20 2022
Gusty southerly winds are expected to continue through the evening
and will diminish a little overnight. Visibility reductions due to
blowing dust are possible early this evening. Low ceilings are
expected at MAF between 09z and 12z and may also occur at HOB,
INK, and FST. Winds will increase out of the southwest Monday
morning and will intensify even more out of the southwest to west
Monday afternoon.
&&
.SHORT TERM...
(This afternoon through Monday night)
Issued at 301 PM CDT Sun Mar 20 2022
Busy spring equinox across West Texas and Southeast New Mexico this
afternoon, as return flow strengthens in advance of an incoming
storm system. WV imagery places the upper trough over CA/NV/AZ, and
leeside troughing on the Front Range is increasing return flow over
the central eastern CWA. This will result in critical fire weather
conditions this afternoon for much of the area. See fire weather
discussion below for more details. These increased winds are
expected to continue overnight as a rare 60+kt LLJ develops
overnight, advecting a moist nose of Gulf moisture into the eastern
zones. Needless to say, this will keep overnight lows respectably
high.
The upper trough is forecast to translate east overnight, arriving
in Southwest new Mexico by 12Z. CAMs develop a little convection
over the far eastern zones after midnight, while another batch of
convection approaches from the west w/the arrival of the trough. The
NAM develops a modest mountain wave signature over the Guadalupes
w/the arrival of the trough, and high winds will be possible also
above 6kft in the Davis Mountains. Advisories also look in order
for the surrounding plains. The Pac front accompanying the trough
will drop afternoon highs below normal everywhere but the lower
Trans Pecos. In the east, this cooling will increase mid-level
lapse rates, which will result in a hail threat during the afternoon
and evening over the Western Low Rolling Plains. Forecast soundings
depict a sufficiently dry subcloud layer that damaging winds will be
possible as well.
A little wraparound convection will be possible on the backside of
the trough Monday night as a cold front drops in, and this could
change over to a wintry mix after midnight. However, QPF will be
light and at any rate, ground temperatures will be warm enough that
no accumulations are anticipated.
&&
.LONG TERM...
(Tuesday through Saturday)
Issued at 301 PM CDT Sun Mar 20 2022
The system responsible for our precipitation Monday night will be
exiting the region on Tuesday and our chances for future
precipitation in the forecast will fall to zip. We'll remain under a
upper trough Tuesday with northerly flow behind a cold front,
ushering in well below normal temperatures mainly in the 50s. Winds
will remain elevated Tuesday behind the front across the Permian
Basin and lower Trans Pecos as the trough slowly pushes eastward.
While precipitation chances will have ended for West Texas, this
trough may provide enough lift to get development off the Sacramento
Mountains, with light showers possibly making it into the western
side of Eddy County Tuesday afternoon through early Wednesday
morning. Given the below freezing temperatures forecasted for this
region Tuesday night, a flurry or two may be spotted in parts of
Eddy County, but no accumulation is expected. Besides the cooler
temperatures, humidity will be increasing Tuesday and Wednesday,
reducing fire weather concerns...see Fire Weather Discussion below.
We'll remain under northerly flow through Wednesday, reinforcing
these cooler temperatures with highs fairly similar to Tuesday in
the 50s and low 60s. By Thursday, broad upper ridging will develop
over our area and we'll warm and dry fairly quickly after that.
Highs on Thursday will be in the upper 60s to low 70s and southerly
surface flow will return Friday, rounding out the end of the work
week with highs in the upper 70s and low 80s. A weak cold front
looks to push through on Saturday, but temperatures look to only
fall a few degrees below Friday. Ridging will once again dominate
and highs Sunday and Monday will be in the mid to upper 80s nearly
everywhere.
&&
.FIRE WEATHER...
Issued at 301 PM CDT Sun Mar 20 2022
Critical to extreme fire weather conditions are expected for today
and tomorrow as we remain windy and dry across the majority of the
region. Ridging overhead today is keeping us warm with temperatures
5 to 10 degrees above normal and RH around 8% across the west and
low to mid teens across the east. A jet max will be set up over our
eastern region today with 20ft winds out of the south around 30 mph
sustained and gusts up to 45 mph...a Wind Advisory is in effect
through this evening. RFTIs this afternoon will be higher in the
mountains with values of 5-6 but widespread 3-4 are still expected
across the Basin. ERCs remain in the 90th-96th percentile for areas
east of the TX/NM line with 70th-89th percentile west of that line,
indicating ample amounts of primed fuels. Given the strong winds,
dry conditions, and 90th percentile ERCs, a Red Flag Warning is in
effect for this afternoon and early evening for nearly everywhere
along and north of the I-10 corridor.
Monday looks to be the better day for fire weather despite
temperatures cooling as a upper trough pushes into our area and
clouds move into the northern Permian Basin. A few thunderstorms
will be possible mainly across the northern half of the CWA Monday
afternoon and evening, but with little rain expected, dry lightning
in these storms may end up creating fires. Any storms that do
develop will also result in gusty and erratic winds, potentially
changing the course of any fires already burning. Monday afternoon
will see critical RH as low as 7% collocated with 20ft winds
sustained above 30 mph and RFTI values between 5-7 along and south
of the Trans Pecos. Currently, a High Wind Warning is in effect for
the Guadalupe, Delaware, and Davis Mnts above 6000ft with a Wind
Advisory in effect for the Plains surrounding these mountains. While
higher concern for fire weather will be mainly south of I-20, a Fire
Weather Watch is in effect for the entire region given these very
dry fuels, low humidity, and strong 20ft winds. This Fire Weather
Watch for Monday will more than likely be upgraded to a Red Flag
Warning this evening once today's RFW drops off. Monday's set up
will be prime for fires to spread as the dry fuels and very strong
winds will make it extremely difficult to nearly impossible to
contain any fires that do develop.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 52 71 37 58 / 10 20 10 10
Carlsbad 42 64 34 57 / 0 20 30 10
Dryden 52 76 43 65 / 0 0 0 0
Fort Stockton 49 70 38 60 / 0 10 10 0
Guadalupe Pass 40 54 32 50 / 10 30 30 10
Hobbs 44 64 32 56 / 0 20 30 10
Marfa 35 61 27 56 / 0 10 0 0
Midland Intl Airport 51 69 37 58 / 0 10 10 10
Odessa 52 69 38 58 / 0 10 10 10
Wink 46 68 36 61 / 0 10 20 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 8 PM CDT /7 PM MDT/ this evening for
Andrews-Borden-Crane-Dawson-Eastern Culberson County-Ector-
Gaines-Glasscock-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Howard-Loving-Martin-
Midland-Mitchell-Pecos-Reagan-Reeves County Plains-Scurry-
Upton-Van Horn and Highway 54 Corridor-Ward-Winkler.
Fire Weather Watch from Monday afternoon through Monday evening
for Andrews-Borden-Central Brewster County-Chinati
Mountains-Chisos Basin-Crane-Davis Mountains-Davis
Mountains Foothills-Dawson-Eastern Culberson County-Ector-
Gaines-Glasscock-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Howard-Loving-Lower
Brewster County-Marfa Plateau-Martin-Midland-Mitchell-Pecos-
Presidio Valley-Reagan-Reeves County Plains-Scurry-Terrell-
Upton-Van Horn and Highway 54 Corridor-Ward-Winkler.
Wind Advisory until 4 AM CDT Monday for Crane-Ector-Glasscock-
Howard-Martin-Midland-Pecos-Reagan-Upton.
Wind Advisory from 9 AM Monday to midnight CDT Monday night for
Davis Mountains Foothills-Eastern Culberson County-Reeves
County Plains-Van Horn and Highway 54 Corridor.
High Wind Warning from 9 AM CDT /8 AM MDT/ Monday to midnight
CDT /11 PM MDT/ Monday night for Davis Mountains-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains.
High Wind Warning from 1 AM CDT /midnight MDT/ to 4 AM CDT /3 AM
MDT/ Tuesday for Guadalupe and Delaware Mountains.
NM...Red Flag Warning until 7 PM MDT this evening for Chaves Plains-
Eddy Plains-Lea-Sacramento Foothills and Guadalupe
Mountains.
Fire Weather Watch from Monday morning through Monday evening
for Eddy Plains-Lea-Sacramento Foothills and Guadalupe
Mountains.
Wind Advisory from 8 AM to 11 PM MDT Monday for Eddy County
Plains.
High Wind Warning from 8 AM to 11 PM MDT Monday for Guadalupe
Mountains of Eddy County.
&&
SHORT TERM...80
LONG TERM....10
AVIATION...80Hazardous weather outlook, Mar 20, 3:25 PM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 325 PM CDT Sun Mar 20 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-212030- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 325 PM CDT Sun Mar 20 2022 /225 PM MDT Sun Mar 20 2022/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight A Red Flag Warning is in effect through this evening for Southeast New Mexico and most of West Texas. A Wind Advisory is in effect through tonight for much of the Permian Basin and Pecos County. Isolated thunderstorms are possible after midnight east of Midland. .DAYS TWO THROUGH SEVEN...Monday through Saturday A High Wind Warning is in effect Monday and Monday evening for the Guadalupe and Delaware Mountains, as well as the Davis Mountains above 6000 feet. A Wind Advisory is in effect Monday and Monday evening for the Eddy County plains, Culberson and Reeves Counties, and the Davis Mountain Foothills. A Fire Weather Watch is in effect Monday for all of West Texas and most of Southeast New Mexico. There is a slight risk of severe storms Monday afternoon and evening, mainly across the Western Low Rolling Plains. Any severe storms that do develop will be accompanied by large hail and damaging winds. A High Wind Warning is in effect late Monday night for Guadalupe Pass. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland 44
Nearby
Red Flag Warnings in Texas, 2022Red Flag Warnings in New Mexico, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.